Yaglom, A. M. (1962) Some mathematical models generalizing the model of homogeneous and isotropic turbulence. Journal of Geophysical Research, 67 (8) 3081-3087 doi:10.1029/jz067i008p03081
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Some mathematical models generalizing the model of homogeneous and isotropic turbulence | ||
Journal | Journal of Geophysical Research | ||
Authors | Yaglom, A. M. | Author | |
Year | 1962 (July) | Volume | 67 |
Issue | 8 | ||
Publisher | American Geophysical Union (AGU) | ||
DOI | doi:10.1029/jz067i008p03081Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 763947 | Long-form Identifier | mindat:1:5:763947:4 |
GUID | 0 | ||
Full Reference | Yaglom, A. M. (1962) Some mathematical models generalizing the model of homogeneous and isotropic turbulence. Journal of Geophysical Research, 67 (8) 3081-3087 doi:10.1029/jz067i008p03081 | ||
Plain Text | Yaglom, A. M. (1962) Some mathematical models generalizing the model of homogeneous and isotropic turbulence. Journal of Geophysical Research, 67 (8) 3081-3087 doi:10.1029/jz067i008p03081 | ||
In | (1962, July) Journal of Geophysical Research Vol. 67 (8) American Geophysical Union (AGU) |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |